CSpace
CONVERGENCE AND SUPERCONVERGENCE OF HERMITE BICUBIC ELEMENT FOR EIGENVALUE PROBLEM OF THE BIHARMONIC EQUATION
Wu Dongsheng
2001
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume19Issue:2Pages:139
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16732
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu Dongsheng. CONVERGENCE AND SUPERCONVERGENCE OF HERMITE BICUBIC ELEMENT FOR EIGENVALUE PROBLEM OF THE BIHARMONIC EQUATION[J]. Journal of Computational Mathematics,2001,19(2):139.
APA Wu Dongsheng.(2001).CONVERGENCE AND SUPERCONVERGENCE OF HERMITE BICUBIC ELEMENT FOR EIGENVALUE PROBLEM OF THE BIHARMONIC EQUATION.Journal of Computational Mathematics,19(2),139.
MLA Wu Dongsheng."CONVERGENCE AND SUPERCONVERGENCE OF HERMITE BICUBIC ELEMENT FOR EIGENVALUE PROBLEM OF THE BIHARMONIC EQUATION".Journal of Computational Mathematics 19.2(2001):139.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu Dongsheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu Dongsheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu Dongsheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.